# SDR FDEA202201140065

- Difficulty date: January 14, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300*
- Aircraft serial: 709
- Aircraft time: 47,012 hours, 25,147 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00446 AFTER REMOVE CENTER WING JOINT FR40 LH & RH UPPER HOLE BUSHES,FOUND   BUSHES ID HOLE DAMAGE. I.A.W T6-5710-T0347753 B P2 PAGE 4 OF 4 STEP 3 FABRICATE NEW BUSHES ACCOMPLISHED.
